# SDR HEEA084445

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: M/R Head
- Part time: 7,102 hours
- Component: Rotor Head
- Component part number: 206011810149
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD FEATHERING BEARINGS WORN. REPAIRED.
